Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using tretinoin and minocin (antibiotics) for about a month and a half now.. infected areas still seem to be getting infected. I don't think I am getting any new infections (it is difficult to say) but I am definitely still getting pimples. I have a few red spots on my face, simples seem to come for a few days then disappear for a while and come back. Should this be happening with the tretinoin?

just to clarify, for about the first week i didnt have a mild cleanser and i used a gentle exfoliant instead. maybe it wasnt the best idea, (i could afford a mild soap and figured that would work alright). I don't know if that would make things worse, but I've only been using the mild cleanser with the tretinoin for about two weeks. maybe i should give it another few weeks with the gel/cleanser combo since i think the exfoliant might have been irritating my skin...

thanks for the help

Share this post


Link to post
Share on other sites

I'm on my 7th week of Retin-A micro...and I definitely am still breaking out, in fact much worse then when I started (although fewer cystic ones). From what I understand, this is normal...so I'm just trying to wait it out.

I would definitely stick with a mild cleanser, and mild lotion. I use Aveeno ultra-calming foaming cleanser.

Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×